# SDR FXGA2021102001

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N962CE
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Aircraft time: 43,868 hours, 23,210 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, Z
- Precautionary procedure: B, I

## Discrepancy

LEFT PAC SUPPLY PRESSURE DROPPED TO ZERO FOLLOWED BY LOSS OF PRESSURIZATION WHILE IN CRUISE TO ANC. FOUND LOOSE CLAMP AND DUCTING FROM ACM OUTPUT.
